Free Access
Volume 53, Number 6, November-December 2019
Page(s) 1841 - 1870
Published online 18 October 2019
  1. E. Bänsch, P. Morin and R.H. Nochetto, An adaptive Uzawa FEM for the Stokes problem: convergence without the inf-sup condition. SIAM J. Numer. Anal. 40 (2002) 1207–1229. [Google Scholar]
  2. R. Becker and S. Mao, Quasi-optimality of adaptive nonconforming finite element methods for the Stokes equations. SIAM J. Numer. Anal. 49 (2011) 970–991. [Google Scholar]
  3. A. Bespalov, A. Haberl and D. Praetorius, Adaptive FEM with coarse initial mesh guarantees optimal convergence rates for compactly perturbed elliptic problems. Comput. Methods Appl. Mech. Eng. 317 (2017) 318–340. [Google Scholar]
  4. P. Binev, Tree approximation for hp-adaptivity. SIAM J. Numer. Anal. 56 (2018) 3346–3357. [Google Scholar]
  5. P. Binev and R. DeVore, Fast computation in adaptive tree approximation. Numer. Math. 97 (2004) 193–217. [Google Scholar]
  6. P. Binev, W. Dahmen and R. DeVore, Adaptive finite element methods with convergence rates. Numer. Math. 97 (2004) 219–268. [Google Scholar]
  7. P. Binev, W. Dahmen, R. DeVore and P. Petrushev, Approximation classes for adaptive methods. Serdica Math. J. 28 (2002) 391–416. [Google Scholar]
  8. J.H. Bramble, A proof of the inf–sup condition for the Stokes equations on Lipschitz domains. Math. Models Methods Appl. Sci. 13 (2003) 361–371. [Google Scholar]
  9. C. Carstensen, D. Peterseim and H. Rabus, Optimal adaptive nonconforming FEM for the Stokes problem. Numer. Math. 123 (2013) 291–308. [Google Scholar]
  10. C. Carstensen, M. Feischl, M. Page and D. Praetorius, Axioms of adaptivity. Comput. Math. Appl. 67 (2014) 1195–1253. [CrossRef] [PubMed] [Google Scholar]
  11. J.M. Cascon, C. Kreuzer, R.H. Nochetto and K.G. Siebert, Quasi-optimal convergence rate for an adaptive finite element method. SIAM J. Numer. Anal. 46 (2008) 2524–2550. [Google Scholar]
  12. S. Dahlke, W. Dahmen and K. Urban, Adaptive wavelet methods for saddle point problems—optimal convergence rates. SIAM J. Numer. Anal. 40 (2002) 1230–1262. [Google Scholar]
  13. C. Erath, G. Gantner and D. Praetorius, Optimal convergence behavior of adaptive FEM driven by simple (h − h/2)-type error estimators (2018) Preprint arXiv: 1805.00715. [Google Scholar]
  14. M. Feischl, Optimal adaptivity for a standard finite element method for the Stokes problem (2017) Preprint arXiv: 1710.08289. [Google Scholar]
  15. T. Führer, A. Haberl, D. Praetorius and S. Schimanko, Adaptive BEM with inexact PCG solver yields almost optimal computational costs. Numer. Math. (2018) published online first. [Google Scholar]
  16. D. Gallistl, M. Schedensack and R. Stevenson, A remark on newest vertex bisection in any space dimension. Comput. Methods Appl. Math. 14 (2014) 317–320. [Google Scholar]
  17. T. Gantumur, On the convergence theory of adaptive mixed finite element methods for the Stokes problem (2014). Preprint arXiv: 1403.0895 [Google Scholar]
  18. T. Gantumur, Convergence rates of adaptive methods, Besov spaces, and multilevel approximation. Found. Comput. Math. 17 (2017) 917–956. [CrossRef] [Google Scholar]
  19. F.D. Gaspoz and P. Morin, Convergence rates for adaptive finite elements. IMA J. Numer. Anal. 29 (2008) 917–936. [CrossRef] [Google Scholar]
  20. G.H. Golub and C.F. Van Loan, Matrix Computations. 4th ed., Johns Hopkins University Press, Baltimore, MD, 2013. [Google Scholar]
  21. J. Hu and J. Xu, Convergence and optimality of the adaptive nonconforming linear element method for the Stokes problem. J. Sci. Comput. 55 (2013) 125–148. [Google Scholar]
  22. M. Karkulik, D. Pavlicek and D. Praetorius, On 2D newest vertex bisection: optimality of mesh-closure and H1-stability of L2-projection. Constr. Approx. 38 (2013) 213–234. [Google Scholar]
  23. Y. Kondratyuk, Adaptive Finite Element Algorithms for the Stokes Problem: COnvergence Rates and Optimal Computational Complexity, Department of Mathematics, Utrecht University, The Netherlands, Preprint, 2006, p. 1346. [Google Scholar]
  24. Y. Kondratyuk and R. Stevenson, An optimal adaptive finite element method for the Stokes problem. SIAM J. Numer. Anal. 46 (2008) 747–775. [Google Scholar]
  25. P. Morin, K.G. Siebert and A. Veeser, A basic convergence result for conforming adaptive finite elements. Math. Models Methods Appl. Sci. 18 (2008) 707–737. [Google Scholar]
  26. K.G. Siebert, A convergence proof for adaptive finite elements without lower bound. IMA J. Numer. Anal. 31 (2010) 947–970. [CrossRef] [MathSciNet] [Google Scholar]
  27. R. Stevenson, Optimality of a standard adaptive finite element method. Found. Comput. Math. 7 (2007) 245–269. [CrossRef] [MathSciNet] [Google Scholar]
  28. R. Stevenson, The completion of locally refined simplicial partitions created by bisection. Math. Comput. 77 (2008) 227–241. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you